Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 306168, 10 pages
http://dx.doi.org/10.1155/2015/306168
Research Article

Toeplitz Operators on the Weighted Bergman Space over the Two-Dimensional Unit Ball

Department of Mathematics, CINVESTAV, Mexico City 07360, Mexico

Received 4 December 2014; Accepted 21 January 2015

Academic Editor: Lars E. Persson

Copyright © 2015 Alma García and Nikolai Vasilevski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Wolfram Bauer, and Nikolai Vasilevski, “On algebras generated by Toeplitz operators and their representations,” Journal of Functional Analysis, vol. 272, no. 2, pp. 705–737, 2017. View at Publisher · View at Google Scholar
  • Miguel Antonio Morales-Ramos, Raul Quiroga-Barranco, and Armando Sanchez-Nungaray, “Toeplitz Operators, Pseudo-Homogeneous Symbols, and Moment Maps on the Complex Projective Space,” Journal of Function Spaces, vol. 2017, pp. 1–14, 2017. View at Publisher · View at Google Scholar